# SDR SWIA201335392

- Difficulty date: November 24, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N955SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7817
- Aircraft time: 26,745 hours, 23,373 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Spring
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HANDLE DIFFICULT TO OPEN & CLOSE.  FLT 4448 OPENED MAIN CABIN DOOR ACCESS PANELS & FOUND ON AFT SECTION OF DOOR CONTROL RODS A CAM & SPRING DETENT NOT MOVING FREELY.  CLEANED & LUBRICATED SPRING DETENT ASSEMBLY IAW AMM.  SPRING DETENT MOVES FREELY ON CAM.  MAIN CABIN DOOR HANDLE OPERATES NORMALLY & FREELY.
